I’ve been receiving Tysabri infusions for almost 12 years with the only immediate side effect being low blood pressure. Wednesday I had another infusion and my pressure was low immediately afterwards. However, after coming home and sleeping for about 4 hours, I awoke with a severe headache and after checking my bp found it to be very high 173/96. This continued for approximately 2 days with my bp fluctuating from very low after waking up to rising throughout the day and with total bed rest . Also, my pulse rate was was intermittently high averaging 90 and going as high as 100. My internist who I saw yesterday, thought it may be that the Tysabri was keeping my BP medication, amlodipine, from working. This never happened to me before so I’m waiting to hear from my neurologist which unfortunately isnt going to be until after New Years. My md also recommended a cat scan to rule out aneurysm/bleeding. The only protocol done differently was that after the administration of the Tysabri I didn’t receive the Sodium Chloride flush but was given a small cup of water. I’m not sure if this would cause these side effects which have only started to subside as of last night.